# SDR UIEA2018071701500

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,804 hours, 22,911 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START UP AFTER LANDING. SUSPECT COLD SOAK. RAN APU SEVERAL TIMES ON GROND IAW AMM 49-11-00 LOADED AND UNLOADED, OPS CHECK OK. APU COLD SOAK REQUIRED IN ORDER TO CONFIRM PROPER OPERATION IN FLT (COLD SOAK START).
